# SDR VNAA2014081300010

- Difficulty date: August 13, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 26 hours, 25,879 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  THE HINGE ON THE ACFT SIDE OF THE PASSENGER DOOR TOP FOLDING STEP WAS FOUND TO HAVE CORROSION.  AREA WAS INSPECTED IAW AMM.  THE HINGE ON THE ACFT SIDE OF THE PASSENGER DOOR TOP FOLDING STEP WAS R & R IAW AMM.
